It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Fibromyalgia Message Board

  • does lyrica make you nauseous?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-04-2009, 07:49 AM   #1
    Alejur
    Newbie
    (female)
     
    Alejur's Avatar
     
    Join Date: Mar 2009
    Location: Texas
    Posts: 2
    Alejur HB User
    does lyrica make you nauseous?

    I am in the same darn boat. Why the heck me. I can't stand being a slow person. I get nauseous too. And I am one heck of a sencitive person and even smells are JUST gahhhhh blehhhh annoying if i smell icky things. Youd think I am pg or something. Gahhh I am only 35 and feel like an elderly person but look like I am out of school. It's pretty bad when you hear your family say

    Last edited by Alejur; 03-05-2009 at 12:50 PM.

     
    Sponsors Lightbulb
       
    Old 03-05-2009, 12:49 PM   #2
    Alejur
    Newbie
    (female)
     
    Alejur's Avatar
     
    Join Date: Mar 2009
    Location: Texas
    Posts: 2
    Alejur HB User
    Cool Re: does lyrica make you nauseous?

    Well, I got cut off when sending my message.
    I was trying to say it's pretty bad when family even says your slow moving around and can't finish things up normally.
    I use to ride a bike and was in great shape and proud of my self esteem.
    I bought a bike and now I cant even stand being on it only because of the pain it surges through to my muscles and almost feels like my bones! I take Lyrica and tryin to find the right dose with out looking and Feeling like a zombie. Stuff really makes me dizzy. I take it at night and noticed its better to do so at night. So far waking up is groggy and seems like I take for ever getting ready. Mad at me. no one else.hehehe I also did notice good days being on Lyrica and then bad days where I dont want to drive.. NOPE. I dont care if i miss an appointment because of the drive.. Heck no. I rather just be at home doing my sfe zone area of non death. I noticed that lyrica may cause seizers... Yep. But i havnt had one.. just the hard stairs at things or nothings..hehehe Just if this Lyrica had the touch of zoom zoom affect I need. and dropping off the dizzy spells and stairs... But especially the pain I get all over an swear its nerves pinched. tingling toes. not diabetic just aches and pains. I take alot of pain but I so know it has done its toll on me physically AND mentally now. Just burnt out. I want me again. I want it sooOO bad.

     
    Old 03-05-2009, 02:05 PM   #3
    djl
    Senior Veteran
    (female)
     
    djl's Avatar
     
    Join Date: Nov 2001
    Location: new york
    Posts: 1,231
    djl HB Userdjl HB Userdjl HB User
    Re: does lyrica make you nauseous?

    I was on Lyrica about 2 years ago regarding my neck, I had Fusion then when I was about 8 months post op a car accident. I have not been put on it yet for Fibromyalgia. ( Was dx with Fibro this past Dec.)

    I do not remember getting nauseas from the Lyrica but I did get dizzy from it. It did eventualy pass. I had the same reaction from Nueronton. (i was on Nueronton prior to my surgery and for 3 months after )

    I do tend to have a nausea issue going on, but I think the nausea is due directly to the Fibromyalgia.

    Feel better
    __________________
    Hyster-PCOS, Adeno,everything but Cervix removed
    At 41 Fusion-C5toC6toC7 with Hardware-DDD Arthritis in Spine-Herniation C4-C5-w/mild comp on Spinal Cord, OA, FM, Raynauds,Hypo,HBP,TACHY

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Lyrica: How did it affect your symptoms? F150STX Fibromyalgia 9 10-26-2010 01:15 PM
    Does taking/stopping your pain meds cause insomnia? TexMom85 Pain Management 14 05-29-2008 09:40 AM
    lyrica ,how long before it works or does it? bass11 Pain Management 11 04-08-2008 01:39 PM
    Please tell me everything you know about LYRICA!! chiapatchie Pain Management 30 12-12-2007 11:04 AM
    Lyrica-- New Nerve Pain Pill Gabe30 Pain Management 61 08-13-2007 02:06 AM
    Does Gabapentin make you tired? sherry1 Back Problems 5 03-07-2007 09:45 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:22 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!